Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Minimal martingale measure on a finite probability space


Author: Vadym Doroshenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 84 (2011).
Journal: Theor. Probability and Math. Statist. 84 (2012), 33-42
MSC (2010): Primary 91G99; Secondary 60G42, 15A06
Published electronically: July 26, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are established for the existence of a minimal martingale measure for a discrete time financial market on a finite probability space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 91G99, 60G42, 15A06

Retrieve articles in all journals with MSC (2010): 91G99, 60G42, 15A06


Additional Information

Vadym Doroshenko
Affiliation: Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 4E, Kyiv 03127, Ukraine
Email: vadym.doroshenko@gmail.com

DOI: http://dx.doi.org/10.1090/S0094-9000-2012-00852-1
PII: S 0094-9000(2012)00852-1
Keywords: Minimal martingale measure, financial market with discrete time
Received by editor(s): January 22, 2011
Published electronically: July 26, 2012
Article copyright: © Copyright 2012 American Mathematical Society